{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad01_expire_date}}
{{ $t("message.ADVERTISEMENT") }}
{{ $t("message.AD_EXPIRE_DATE") }}{{ad02_expire_date}}
J-GLOBAL ID:201602011412896180   Reference number:68A0001066

Dimensional and statistical deliberations about the limiting law of DebyeHueckel

Author (1):
Volume: 26  Issue: 23  Page: 239-241  Publication year: 1967
JST Material Number: A0318A  ISSN: 0001-6713  CODEN: APASAP  Document type: Article
Article type: 原著論文  Country of issue: Austria (AUT) 
Terms in the title (2):
Terms in the title
Keywords automatically extracted from the title.

Return to Previous Page